# SDR UPS803167

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5755271
- Condition: Corroded
- Location: Fs 190-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND SKIN CORRODED AT FS 190 TO 450.  REPLACED SKIN PANEL PER DOUGLAS DRAWING NR 5755271.
